RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 48, Issue 5  


Rate of approximation of orthogonal series by Riesz means
V. A. Andrienko
3
Measure of solenoidal attractors of unimodal maps of the segment
A. M. Blokh, M. Yu. Lyubich
15
Construction of a Fuchsian equation from a monodromy representation
A. A. Bolibrukh
22
The normal form of a system, close to a Hamiltonian system
A. D. Bruno
35
Linear problems of the dynamics of a floating fluid. Existence theorems
S. A. Gabov, S. T. Simakov
47
Dimension of spaces of harmonic functions
A. A. Grigor'yan
55
Groups of symmetries of geodesic flows on closed surfaces
V. V. Kozlov
62
The inverse to a $c$-continuous operator
V. G. Kurbatov
68
Symmetries on the Julia set
G. M. Levin
72
Generalization of the Paley–Wiener theorem in weighted spaces
V. I. Lutsenko, R. S. Yulmukhametov
80
Completeness of a system of exponentials on the halfline
A. M. Sedletskii
88
Factorization of a convolution operator and inverse problems for difference equations
R. P. Tarasov, A. È. Temkin
97
Scorza–Dragoni's theorem for multi-valued mappings with variable domain of definition
A. A. Tolstonogov
109
Factorization of smooth measures
A. V. Uglanov
121
Combined approximations of some transcendental numbers
A. A. Shmelev
128

Brief Communications
Eigenvalues of a boundary value problem in the open right half-plane
S. M. Barkar'
138
The Cauchy problem for a second-order equation with a nondensely defined operator
V. V. Vasil'ev
140
Evolution of zeros and extreme points of a trigonometric polynomial as its extreme value varies
V. G. Verdiev
143
The Cauchy problem in classes of increasing functions for a diffusion equation that slows with increasing density
E. R. Kosygina
146
A hyperbolic zeta function of general form
V. F. Lev
148
Interaction of short waves with nonlinear phases in weakly nonlinear media with small viscosity
G. A. Omel'yanov
150
Periodic solutions of a first-order elliptic system
M. M. Sirazhudinov
153
An analogue of the Kovalevskaya theorem for linear evolution equations with constant coefficients
S. S. Titov
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019